Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 130, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 13, 2007, 3:56 PM EDT for Hoke County, North Carolina. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2007, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 13, 2007, 4:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Hoke County, NC
The radar
The Raleigh/Durham radar (KRAX), 104 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:03 PM EDT | HAIL 0.75 | 2 Sse Ashley Heights, NC | PENNY SIZE HAIL REPORTED NEAR MCCAIN ON NC HWY 211. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 131956
SVRRAH
NCC093-132030-
/O.NEW.KRAH.SV.W.0130.070613T1956Z-070613T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
356 PM EDT WED JUN 13 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOKE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 430 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER ASHLEY HEIGHTS...OR ABOUT 8 MILES
NORTHWEST OF RAEFORD...MOVING SOUTHWEST AT 20 MPH. PENNY SIZED HAIL
AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RURAL WESTERN HOKE COUNTY
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3498 7938 3503 7945 3504 7945 3515 7932
3517 7928 3505 7916 3497 7927 3497 7928
3492 7935
$$
232 follow-up statements
000
WWUS52 KRAH 132013
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
413 PM EDT WED JUN 13 2007
NCC093-132030-
/O.CON.KRAH.SV.W.0130.000000T0000Z-070613T2030Z/
HOKE NC-
413 PM EDT WED JUN 13 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN HOKE COUNTY...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ASHLEY
HEIGHTS...OR ABOUT 9 MILES SOUTH OF SOUTHERN PINES...MOVING WEST AT
25 MPH.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.
LAT...LON 3498 7938 3503 7945 3504 7945 3515 7932
3517 7928 3505 7916 3497 7927 3497 7928
3492 7935
$$
23000
WWUS52 KRAH 132030
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
429 PM EDT WED JUN 13 2007
NCC093-132039-
/O.EXP.KRAH.SV.W.0130.000000T0000Z-070613T2030Z/
HOKE NC-
429 PM EDT WED JUN 13 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOKE COUNTY EXPIRES
AT 430 PM EDT...
THE STORM IS CURRENTLY EXITING THE COUNTY. THEREFORE THE WARNING
WILL BE ALLOWED TO EXPIRE. PLEASE PASS ON ANY SEVERE WEATHER REPORTS
TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE.
LAT...LON 3498 7938 3503 7945 3504 7945 3515 7932
3517 7928 3505 7916 3497 7927 3497 7928
3492 7935
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:06 PM EDT, 50 minutes earlier.
Area forecast discussion, Jun 13, 3:06 PM EDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 306 PM EDT WED JUN 13 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN JUST OFF THE EAST COAST THROUGH SATURDAY... BRINGING COOLER THAN NORMAL TEMPERATURES AND UNSETTLED WEATHER TO THE REGION. && .NEAR TERM /THROUGH TONIGHT/... SFC ANALYSIS THIS AFTERNOON SHOWS 1022MB HIGH PRESSURE OVER THE GREAT LAKES...WITH WEAK SFC RIDGING EXTENDING SOUTHWEST INTO THE MID-ATLANTIC. DEWPOINTS ACROSS THE STATE THIS AFTERNOON WERE IN THE MID 50S IN THE MOUNTAINS AND LOWER 60S ELSEWHERE. WEAK NE FLOW FROM THE SFC UP TO THE TROPOPAUSE WILL PERSIST ACROSS THE AREA TODAY. AN UPPER LEVEL LOW WILL CONTINUE TO SPIN OFF THE NEW ENGLAND COAST TODAY...WITH TROUGHING EXTENDING SSW INTO THE SOUTHEAST STATES. LIKELY POPS AND MOSTLY CLOUDY SKIES APPEAR ON TRACK FOR THE REMAINDER OF THIS AFTERNOON AND EVENING WITH AN UNSTABLE ATMOSPHERE AND TROUGHING ALOFT OVER THE SOUTHEAST AND MID-ATLANTIC STATES. WE REMAIN IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS CENTRAL NC...WITH THE SLIGHT RISK AREA ACTUALLY STRETCHING FROM THE GULF COAST NORTH THROUGH THE MID-ATLANTIC INTO PA AND SOUTHERN NY. AS OF 2 PM WIDESPREAD CONVECTION HAS ALREADY DEVELOPED ACROSS THE STATE...AND SEVERAL WARNINGS HAVE BEEN ISSUED SO FAR THIS AFTERNOON IN CENTRAL NC. THE POTENTIAL FOR ISOLATED STRONG AND SEVERE THUNDERSTORMS WILL CONTINUE UNTIL SHORTLY AFTER SUNSET...WITH THE PRIMARY THREAT FROM HAIL AND WET DOWNBURSTS. WITH PWAT VALUES AT 1.50 AND SLOW SOUTHWEST STORM MOVEMENT...LOCALLY HEAVY RAINFALL OF 1-2 INCHES WILL BE LIKELY WITH THE STRONGEST STORMS AND IN LOCATIONS REPEATEDLY AFFECTED BY HEAVY SHOWERS AND STORMS. OVERALL ACTIVITY WILL WANE AFTER SUNSET... ALTHOUGH A CHANCE FOR A SHOWER DURING THE OVERNIGHT PERIOD CANNOT BE RULED OUT. -VINCENT && .SHORT TERM /THURSDAY THROUGH SATURDAY/... THE H5 LOW OFF THE NORTHEAST COAST CONTINUES TO SPIN OFF CAPE COD AND LONG ISLAND THROUGH THURSDAY...AND ACTUALLY BEGINS TO RETROGRADE TOWARD THE NORTHEAST COAST ON FRIDAY AND SATURDAY. THIS WILL BRING UNSETTLED WEATHER AND UNSEASONABLY COOL TEMPS TO THE AREA THROUGHOUT THE SHORT TERM PERIOD AS WEAK SHORTWAVES ROTATE AROUND THE H5 LOW OFFSHORE AND DROP SOUTH THROUGH THE MID-ATLANTIC. WITH MOSTLY CLOUDY SKIES AND RELATIVELY LOW HEIGHTS ALOFT...HIGH TEMPS ON THU THRU SAT ARE EXPECTED TO BE 10 DEGREES BELOW NORMAL IN THE LOWER TO MID 70S ACROSS MOST OF CENTRAL NC...WITH UPPER 70S IN FAR SOUTHERN PORTIONS. IT APPEARS THERE WILL SOME CHANCE FOR PRECIP DURING THE ENTIRE SHORT TERM PERIOD AS BOTH THE GFS/NAM SHOW GENERAL TROUGHINESS OVER THE SOUTHEAST AND MID-ATLANTIC STATES...AND BOTH DEVELOP A WEAK H5 LOW OVER VA BY FRI MORNING...SLOWLY ROTATING IT TOWARD THE COAST BY SAT AFTERNOON. HOWEVER...SFC HIGH PRESSURE WILL RIDGE INTO THE MID-ATLANTIC DURING THE DAY THU...BRINGING A BACKDOOR FRONT THROUGH THE AREA...CAUSING THERMODYNAMIC PROFILES TO BECOME MUCH WEAKER THU AFT/EVE THROUGH SAT THAN WHAT HAS BEEN OBSERVED PREVIOUSLY THIS WEEK. AT THIS POINT...WILL GENERALLY KEEP CHANCE POPS IN DURING THE AFTERNOON HOURS IN THE SHORT TERM PERIOD AND SLIGHT CHANCE POPS DURING THE OVERNIGHT PERIODS...WITH THE HIGHEST CHANCES IN THE WEST AND SOUTHWEST PORTIONS OF THE AREA. -VINCENT && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... SAT NIGHT THROUGH EARLY TUE...MODELS CONTINUE TO SHOW RIDGE BUILDING ALOFT ALONG THE EAST COAST WITH BERMUDA HIGH PRESSURE AT THE SURFACE EXPANDING INTO THE SAVANNAH BASIN AND NORTHEAST GULF. LARGE SCALE SUBSIDENCE AND PREDOMINANT WESTERLY COMPONENT IN THE LOW LEVEL FLOW FAVORS A DRY PATTERN WITH TEMPERATURES WARMING WELL ABOVE NORMAL. DAILY HIGHS SHOULD REACH 90 TO 95. FOR WED...MODELS SUGGEST LOWERING HEIGHTS WITH A TROUGH MOVING INTO THE OHIO VALLEY. THIS SHOULD PUSH A COLD FRONT AND SURFACE TROUGH TO THE APPALACHIANS...DESTABILIZING THE AIRMASS FOR AN INCREASE IN CUMULUS DEVELOPMENT WITH HEATING AND AT LEAST A SLIGHT CHANCE OF DIURNAL SHOWERS AND TSTMS LATE WED. HIGHS UPPER 80S TO AROUND 90. -RFG && .AVIATION /16Z WEDNESDAY THROUGH SUNDAY/... SHOWERS AND TSTMS WILL BE NUMEROUS ACROSS CENTRAL NC THIS AFTERNOON WITH OCNL CIGS LOWERING TO 1 TO 3 THSD FT AND VSBY BRIEFLY BLO 3 MI. OTHERWISE THIS AFTERNOON SCT TO BKN STRATOCUMULUS CAN BE EXPECTED WITH BASES BETWEEN 3 AND 5 THSD FT AND VSBY UNRESTRICTED. FOR TONIGHT...EXPECT SCT TO BKN ALTOCUMULUS WITH BASES 8 TO 10 THSD FT. THEN BY 09Z...A STRATUS LAYER AND FOG IS EXPECTED TO FORM IN LIGHT NE FLOW WITH VSBY BELOW 3 MI AND CIGS NEAR 15 HND FT. LOW LEVEL MOISTURE WILL LINGER WITH A COLD FRONT EDGING INTO THE AREA FROM THE NE. CIGS WILL GRADUALLY LIFT TO BETWEEN 2 AND 4 THSD FT AND VSBY GRADUALLY IMPROVE TO AOA 5 MI BY 15Z. COOL MOIST NE FLOW PERSISTS DOWN THE EAST COAST INTO CENTRAL NC THE NEXT FEW DAYS. THIS SHOULD RESULT IN WIDESPREAD STRATOCUMULUS WITH OCCASIONAL CIGS LOWERING TO BETWEEN 1 AND 3 THSD FT AND OCNL VSBY 3 TO 5 MI IN SCT AREA OF RAIN OR SHWRS THROUGH SAT. HIGH PRESSURE SHOULD GRADUALLY EXPAND OVER THE AREA FOR VFR CONDITIONS SUN AND MON. -RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...RFG AVIATION...RFG
Hazardous weather outlook, Jun 13, 2:34 PM EDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 234 PM EDT WED JUN 13 2007 NCZ007>011-026>028-042-043-078-089-140900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE- JOHNSTON-WILSON-WAYNE-SAMPSON- 234 PM EDT WED JUN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW LINGERS OVER THE NORTHEAST COAST. THE PRIMARY THREAT WILL BE LARGE HAIL... DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON THROUGH THE EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. NCZ021>025-038>041-073>077-083>086-088-140900- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM- WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND- HOKE-CUMBERLAND- 234 PM EDT WED JUN 13 2007 ...SEVERE THUNDERSTORM WATCH 393 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. VINCENT
In the hours before
Special weather statement, Jun 13, 3:12 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 312 PM EDT WED JUN 13 2007 NCZ025-040-041-132015- CHATHAM-DURHAM-WAKE- 312 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS FAR SOUTHEASTERN DURHAM ...WAKE AND EASTERN CHATHAM COUNTIES THROUGH 415 PM EDT... AT 312 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS JUST EAST OF RDU INTERNATIONAL AIRPORT...OR ABOUT 7 MILES NORTHEAST OF CARY...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RESEARCH TRIANGLE PARK...MORRISVILLE...PARKWOOD...NORTHWEST RALEIGH...WEST RALEIGH...CARY AND JORDAN LAKE. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BLAES
Local storm report, Jun 13, 3:21 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
321 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 1 NNE EASTOVER 35.11N 78.78W
06/13/2007 E0.75 INCH CUMBERLAND NC PUBLIC
PENNY SIZE HAIL REPORTED JUST NNE OF EASTOVER.
&&
BSDLocal storm report, Jun 13, 3:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
329 PM EDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 1 SW HOPE MILLS 34.96N 78.97W
06/13/2007 E0.75 INCH CUMBERLAND NC PUBLIC
PENNY SIZE HAIL REPORTED NEAR HOPE MILLS GOLF COURSE.
&&
BSDSpecial weather statement, Jun 13, 3:41 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 341 PM EDT WED JUN 13 2007 NCZ022-023-039-040-132035- ALAMANCE-CHATHAM-GUILFORD-RANDOLPH- 341 PM EDT WED JUN 13 2007 ...LOCALLY HEAVY RAIN WILL MOVE ACROSS SOUTHEAST GUILFORD... ALAMANCE... RANDOLPH AND NORTHWEST CHATHAM COUNTIES THROUGH 445 PM EDT... AT 341 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN NORTH OF SILER CITY TO NEAR ELON COLLEGE DRIFTING SOUTHWEST AT ABOUT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...RAMSEUR... FRANKLINVILLE...ASHEBORO...AND ULAH. RAINFALL RATES UP TO ONE INCH AN HOUR ARE POSSIBLE WITH THESE SHOWERS AND THUNDERSTORMS. IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A VEHICLE PROVIDES SAFETY FROM LIGHTNING. RFG
Special weather statement, Jun 13, 3:53 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 353 PM EDT WED JUN 13 2007 NCZ041-132100- WAKE- 353 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL MOVE ACROSS CENTRAL AND EASTERN WAKE COUNTY THROUGH 500 PM EDT... AT 353 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER WEST RALEIGH...KNIGHTDALE AND GARNER MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...GARNER... AUBURN...LAKE WHEELER...FUQUAY-VARINA. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
Special weather statement, Jun 13, 3:55 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 355 PM EDT WED JUN 13 2007 NCZ023-024-132045- ALAMANCE-ORANGE- 355 PM EDT WED JUN 13 2007 ...STRONG THUNDERSTORMS WILL MOVE SLOWLY SOUTHWEST ACROSS NORTHERN ALAMANCE AND NORTHERN ORANGE COUNTIES THROUGH 445 PM EDT... AT 355 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM UNION RIDGE TO SCHLEY...MOVING WEST SOUTHWEST AT 15 MPH. THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE LIGHTNING. SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. DO NOT USE CORDED TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU CANNOT SEEK SHELTER INDOORS AUTOMOBILES CAN PROVIDE GOOD SHELTER FROM LIGHTNING. RFG
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 44 min |
| Jun 13, 1:16 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 49 min |
| Jun 13, 1:36 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 39 min |
| Jun 13, 1:47 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 58 min |
| Jun 13, 2:40 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 65 min |
| Jun 13, 4:12 PM EDT | Severe Thunderstorm Warning | RAH | Randolph | 33 min |
| Jun 13, 4:43 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.